MathSciNet Relay Station
MathSciNet bibliographic data
MR2484399 54H25 (47H10)
Berinde, Vasile General constructive fixed point theorems for Ćirić-type almost contractions in metric spaces. Carpathian J. Math. 24 (2008), no. 2, 10–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement